# SDR WTAA950105

- Difficulty date: February 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N455UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120163
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: D36604001
- Condition: Discharged
- Location: Fwd Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAT - FORWARD CABIN FLOOR TRACK EMERGENCY EXIT LIGHTS REPORTED INOPERATIVE DURING GROUND TEST MAINTENANCE REPLACED FORWARD EMERGENCY LIGHTING SYSTEM BATTERY PACK.  EMERGENCY LIGHTING SYSTEM OPERATIONAL TEST NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (X)
